# SDR SWAA2022021035343

- Difficulty date: March 28, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 59,088 hours, 34,542 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H 663 LBL23 VAPOR BARRIER BULB SEAL RETAINER CRACKED / REMOVED CRACKED VAPOR BARRIER BULB SEAL RETAINER FROM L/H 663 LBL 23 AND REPLACED WITH NEW SEAL RETAINER IAW SRM 51-40-02-0G-0 + BOEING DWG# 11A1512
